Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53653, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/53653

Strongly irresolvable spaces

Department of Mathematics, Florida Southern College, Lakeland 33801-5698, FL, USA

Received 9 March 2006; Revised 31 May 2006; Accepted 5 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David Rose, Kari Sizemore, and Ben Thurston, “Strongly irresolvable spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 53653, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/53653.